Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ViTaLL

Accutane Log/ Need Help!

Recommended Posts

Hello everyone Im 16 years old male and I was on accutane 60mg for 5 months. It went perfect! I had acne on my chest back and face and it all cleared up! Ive been on about 4 weeks and I notice black heads coming back a little on my nose but that is no big prob. My derm has me washing my face with 2.5BP Morning and Night and at night apply Retion - A. The only problem is my left and right cheek and on the bottom of my right cheek there is alot of redness and scaring. When will the redness is go away and does anyone suggest anything for me to do to make it go away. I plan on doing peels or laser to get rid of the scaring. But at the moment im in need of some help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×